Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


anesthesia
May 4, 2011

Dear Doctor, I should be operated and I will need a general anesthesia. I was wondering if the anesthetics can interact with ATRIPLA. What can you suggest to recommend to the anesthesist? Thanks a lot, Lapo

Response from Dr. Henry

Anesthesia can usually be safely administered to persons taking Atripla-I would inform your anesthesist of all the meds you are taking as well as involve your HIV doctor regarding clearance for upcoming surgery. KH



Previous
Atripla Rash and swollen lips
Next
taking meds on full stomach

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement